Mathematical Logic Quarterly 49 (3):260 (2003)

We describe the countably saturated models and prime models of the theory Thprin of Boolean algebras with a principal ideal, the theory Thmax of Boolean algebras with a maximal ideal, the theory Thac of atomic Boolean algebras with an ideal such that the supremum of the ideal exists, and the theory Thsa of atomless Boolean algebras with an ideal such that the supremum of the ideal exists. We prove that there are infinitely many completions of the theory of Boolean algebras with a distinguished ideal that do not have a countably saturated model. Also, we give a sufficient condition for a model of the theory TX of Boolean algebras with distinguished ideals to be elementarily equivalent to a countably saturated model of TX
Keywords prime model  ideal in Boolean algebra  Boolean algebra  countably saturated model
Categories (categorize this paper)
DOI 10.1002/malq.200310026
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 52,893
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Some Boolean Algebras with Finitely Many Distinguished Ideals I.Regina Aragón - 1995 - Mathematical Logic Quarterly 41 (4):485-504.
Minimum‐Sized Infinite Partitions of Boolean Algebras.J. Donald Monk - 1996 - Mathematical Logic Quarterly 42 (1):537-550.
Hyper-Archimedean BL-Algebras Are MV-Algebras.Esko Turunen - 2007 - Mathematical Logic Quarterly 53 (2):170-175.
Boolean Deductive Systems of BL-Algebras.Esko Turunen - 2001 - Archive for Mathematical Logic 40 (6):467-473.
On Countably Closed Complete Boolean Algebras.Thomas Jech & Saharon Shelah - 1996 - Journal of Symbolic Logic 61 (4):1380-1386.
Iterations of Boolean Algebras with Measure.Anastasis Kamburelis - 1989 - Archive for Mathematical Logic 29 (1):21-28.
Boolean Products of R0-Algebras.Xiangnan Zhou & Qingguo Li - 2010 - Mathematical Logic Quarterly 56 (3):289-298.
Elementary Embedding Between Countable Boolean Algebras.Robert Bonnet & Matatyahu Rubin - 1991 - Journal of Symbolic Logic 56 (4):1212-1229.


Added to PP index

Total views
5 ( #1,105,444 of 2,343,166 )

Recent downloads (6 months)
1 ( #515,062 of 2,343,166 )

How can I increase my downloads?


My notes